Skip to main content
Article
Multiplicative risk apportionment
Mathematical Social Sciences
  • Jianli WANG, Huazhong University of Science and Technology, China
  • Jingyuan LI, Huazhong University of Science and Technology, China
Document Type
Journal article
Publication Date
7-1-2010
Keywords
  • Higher-order relative risk aversion,
  • Higher-order multiplicative risk apportionment
Disciplines
Abstract
This paper examines changes in a multiplicative risk and how these changes affect preferences in an expected-utility setting. We define higher-order multiplicative risk apportionment, via a particular classes of lottery preference and show it is equivalent to the magnitude of higher-order relative risk aversion.
DOI
10.1016/j.mathsocsci.2010.03.003
Publisher Statement

Copyright © 2010 Elsevier B.V.

Access to external full text or publisher's version may require subscription.

Full-text Version
Publisher’s Version
Citation Information
Wang, J., & Li, J. (2010). Multiplicative risk apportionment. Mathematical Social Sciences, 60(1), 79-81. doi: 10.1016/j.mathsocsci.2010.03.003